# SDR SWAA2021121350742

- Difficulty date: December 7, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737
- Aircraft serial: 34450
- Aircraft time: 54,353 hours, 32,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY LIGHT BATTERIES FAILED CAPACITY CHECK AT LOCATION M1669 AND M1675 ; / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATION M1669 AND M1675 PER AMM 33-51-06; [02] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATION M1669 AND M1675 PER AMM 33-51-06
